RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 101, Issue 5, Pages 792–797 (Mi mz11267)  

Brief Communications

Spectral Properties of the Sturm–Liouville Operator with $\delta$-Potential and with Spectral Parameter in the Boundary Condition

Z. S. Aliyevab, A. G. Geidarova

a Baku State University
b Institute of Mathematics and Mechanics, Azerbaijan National Academy of Sciences

Keywords: Sturm–Liouville problem, $\delta$-potential, spectral parameter in the boundary condition, Riesz basis.
Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/mzm11267

Full text: PDF file (344 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2017, 101:5, 913–918

Bibliographic databases:

Received: 10.05.2016
Revised: 20.10.2016

Citation: Z. S. Aliyev, A. G. Geidarov, “Spectral Properties of the Sturm–Liouville Operator with $\delta$-Potential and with Spectral Parameter in the Boundary Condition”, Mat. Zametki, 101:5 (2017), 792–797; Math. Notes, 101:5 (2017), 913–918

Citation in format AMSBIB
\Bibitem{AliGei17}
\by Z.~S.~Aliyev, A.~G.~Geidarov
\paper Spectral Properties of the Sturm--Liouville Operator with $\delta$-Potential and with Spectral Parameter in the Boundary Condition
\jour Mat. Zametki
\yr 2017
\vol 101
\issue 5
\pages 792--797
\mathnet{http://mi.mathnet.ru/mz11267}
\crossref{https://doi.org/10.4213/mzm11267}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3646483}
\elib{https://elibrary.ru/item.asp?id=29106619}
\transl
\jour Math. Notes
\yr 2017
\vol 101
\issue 5
\pages 913--918
\crossref{https://doi.org/10.1134/S0001434617050169}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000404236900016}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85021255163}


Linking options:
  • http://mi.mathnet.ru/eng/mz11267
  • https://doi.org/10.4213/mzm11267
  • http://mi.mathnet.ru/eng/mz/v101/i5/p792

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:237
    Full text:12
    References:56
    First page:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021